| Catalog Number |
IAB-06850-U |
| Medical Device Problem Code |
Deflation Problem (1149)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported "balloon failed to inflate".Additional information states that a second catheter was inserted into the same insertion site.No patient injury or consequence was reported.The patient's current condition is reported as "fine".
Additional Manufacturer Narrative
Qn#(b)(4).The reported complaint for iab "balloon failed to inflate" is not able to be confirmed.The product was not returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.
Event or Problem Description